Alert archive / Oklahoma / Winter Storm Watches in 2014

Winter Storm Watch 2, NWS Tulsa, OK

February 3, 2014Pawnee County, Oklahoma

NWS Tulsa, OK issued this winter storm watch at Feb 3, 2014, 3:34 AM CST for Pawnee County, Oklahoma. It took effect at Feb 4, 2014, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2014, 3:34 AM CST (09:34 UTC)
In effect from
Feb 4, 2014, 12:00 AM CST
Expired
Feb 3, 2014, 4:35 PM CST
In force
Issued by
NWS Tulsa, OK

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WWUS44 KTSA 030934
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
334 AM CST MON FEB 3 2014

OKZ055>058-060>064-067-032200-
/O.NEW.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
WAGONER-
334 AM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER 
ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 PM CST TUESDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WASHINGTON...CRAIG...NOWATA...CREEK...OTTAWA... 
   WAGONER...TULSA...ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * A MIXTURE OF SNOW AND SLEET WILL SPREAD INTO NORTHEAST OKLAHOMA
   LATE TONIGHT...AND BECOME PREDOMINATELY ALL SNOW DURING THE DAY
   ON TUESDAY. SNOW WILL DECREASE IN INTENSITY DURING THE
   AFTERNOON...WITH PERIODS OF FREEZING DRIZZLE POSSIBLE.  

 * 1 TO 3 INCHES OF SNOW AND SLEET ACCUMULATION IS EXPECTED FROM
   MIDNIGHT TONIGHT TO 6 PM CST TUESDAY.

IMPACTS...
 * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS...
   ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES.

DEFINITION...
 * A WINTER WEATHER ADVISORY MEANS THAT WINTERY PRECIPITATION MAY 
   ACCUMULATE ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED 
   ROADWAYS. EXPECT TRAVEL DELAYS.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

OKZ054-059-032200-
/O.NEW.KTSA.WS.A.0002.140204T0600Z-140205T0000Z/
OSAGE-PAWNEE-
334 AM CST MON FEB 3 2014

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM 
WATCH FOR SNOW...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY AFTERNOON...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...PAWNEE AND OSAGE. 

HAZARDOUS WEATHER...
 * A MIXTURE OF SNOW AND SLEET WILL MOVE INTO NORTHEAST OKLAHOMA
   LATE TONIGHT...WITH AN AXIS OF HEAVY SNOW POSSIBLE ACROSS
   PORTIONS OF OSAGE AND PAWNEE COUNTIES AND POINTS FURTHER NORTH
   AND WEST. SNOW WILL DECREASE IN INTENSITY DURING THE
   AFTERNOON...WITH PERIODS OF FREEZING DRIZZLE POSSIBLE INTO
   TUESDAY EVENING.

 * 2 TO 4 INCHES OF SNOW ACCUMULATION ARE EXPECTED FROM LATE
   TONIGHT THROUGH TUESDAY AFTERNOON. THE WATCH MAY BE UPGRADED TO
   A WARNING SHOULD THE HEAVIER SNOW TOTALS BECOME MORE LIKELY.

IMPACTS...
 * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS
   IN THE WATCH AREA...MAKING TRAVEL TREACHEROUS. 

DEFINITION...
 * A WINTER STORM WATCH MEANS HEAVY SNOW OR A SIGNIFICANT 
   ACCUMULATION OF ICE OR SLEET IS EXPECTED IN THE WATCH AREA 
   DURING THE NEXT 24 TO 36 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * CONSIDER CHANGING TRAVEL PLANS. MAKE SURE YOU HAVE AN ADEQUATE 
   SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST 
   THROUGH THE DURATION OF THE WINTER STORM. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
1 follow-up statement
738 
WWUS44 KTSA 032235
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
435 PM CST MON FEB 3 2014

OKZ055-056-041030-
/O.UPG.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/
/O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/
WASHINGTON OK-NOWATA-
435 PM CST MON FEB 3 2014

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM 
WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 
MIDNIGHT TONIGHT TO 6 PM CST TUESDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WASHINGTON AND NOWATA. 

 * THIS WARNING REPLACES THE WINTER WEATHER ADVISORY THAT WAS IN 
   EFFECT

HAZARDOUS WEATHER...
 * SNOW...OR A MIXTURE OF SNOW...SLEET AND FREEZING RAIN...WILL
   BEGIN LATE TONIGHT AND WILL BECOME ALL SNOW TUESDAY MORNING.
   THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING
   DRIZZLE POSSIBLE AT THAT TIME.

 * UP TO 4 INCHES OF SNOW ACCUMULATION AND VERY MINOR ICE AND
   SLEET ACCUMULTAIONS ARE EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM
   TUESDAY. 

IMPACTS...
 * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS
   IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS.

DEFINITION...
 * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS
   EXPECTED OR IS OCCURRING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

OKZ054-059-041030-
/O.UPG.KTSA.WS.A.0002.140204T0600Z-140205T0000Z/
/O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/
OSAGE-PAWNEE-
435 PM CST MON FEB 3 2014

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM 
WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6
PM CST TUESDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...PAWNEE AND OSAGE. 

 * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * SNOW WILL BEGIN LATE TONIGHT AND WILL INCREASE IN INTENSITY
   EARLY TUESDAY MORNING. THE SNOW WILL TAPER OFF BY
   AFTERNOON...WITH SOME FREEZING DRIZZLE POSSIBLE AT THAT TIME.

 * 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED FROM MIDNIGHT
   TONIGHT TO 6 PM TUESDAY.

IMPACTS...
 * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS
   IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS.

DEFINITION...
 * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS 
   EXPECTED OR IS OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-065-066-068>076-041030-
/O.EXA.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
435 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER 
ADVISORY FOR SNOW SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM
MIDNIGHT TONIGHT TO 6 PM CST TUESDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE... 
   PUSHMATAHA...CHOCTAW...PITTSBURG...SEQUOYAH...MCINTOSH... 
   MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...
   WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL 
   AND FRANKLIN. 

HAZARDOUS WEATHER...
 * A MIXTURE OF FREEZING RAIN AND SLEET...AND POSSIBLY SOME SNOW
   NORTH OF INTERSTATE 40...WILL DEVELOP LATE TONIGHT. THE
   PRECIPITATION WILL TRANSITION TO SLEET AND SNOW FROM THE
   NORTHWEST LATER TUESDAY MORNING BEFORE DIMINISHING BY MIDDAY.

 * UP TO 2 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A
   TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT
   TONIGHT TO 6 PM TUESDAY. THE HEAVIER SNOW AND SLEET
   ACCUMULATIONS WILL MAINLY BE CONFINED TO OKMULGEE AND OKFUSKEE
   COUNTIES. 

IMPACTS...
 * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS...
   ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES.

 DEFINITION...
 * A WINTER WEATHER ADVISORY MEANS THAT WINTERY PRECIPITATION MAY 
   ACCUMULATE ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED 
   ROADWAYS. EXPECT TRAVEL DELAYS.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

OKZ057-058-060>064-067-041030-
/O.CON.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/
CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
435 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST TUESDAY...

A WINTER WEATHER ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CREEK...WAGONER...TULSA...ROGERS...MAYES... 
   DELAWARE...OTTAWA AND CRAIG. 

HAZARDOUS WEATHER...
 * A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE
   TONIGHT. THE PRECIPITATION WILL TRANSITION TO MOSTLY SNOW
   TUESDAY MORNING BEFORE DIMINISHING AROUND MIDDAY.

 * 1 TO 3 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A
   TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT
   TONIGHT TO 6 PM TUESDAY.

IMPACTS...
 * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS...
   ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED 
   ROADWAYS. EXPECT TRAVEL DELAYS.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this winter storm watch went out at Feb 2, 11:24 PM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Feb 2, 11:24 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST SUN FEB 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CIGS HAVE QUICKLY ERODED ACROSS MUCH OF THE AREA...WITH
MAINLY VFR CONDITIONS EXPECTED THE REMAINDER OF THE NIGHT.
COULD SEE A FEW AREAS OF FOG...ESPECIALLY AROUND KMLC.
STRATOCU WILL BUILD BACK ACROSS ERN OK LATER TOMORROW
AFTERNOON...ALTHOUGH CIGS SHOULD REMAIN ABOVE 3KFT.

&&

.PREV DISCUSSION... /ISSUED 826 PM CST SUN FEB 2 2014/

DISCUSSION...
WINTRY PRECIPITATION HAS ENDED ACROSS THE TULSA CWA. HAVE CANCELLED
ALL WARNINGS. HAVE REMOVED ALL POPS AND MADE SOME ADJUSTMENTS
TO THE TEMPERATURE AND SKY GRIDS FOR TONIGHT. OTHERWISE...FORECAST
IS ON TRACK.

PREV DISCUSSION... /ISSUED 529 PM CST SUN FEB 2 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SNOW WINDING DOWN ACROSS THE AREA...WITH JUST A NARROW BAND
OF SNOW ACROSS WNTRL AR THAT WILL EXIT THE AREA BY 01-02Z.
MVFR CIGS ACROSS MUCH OF THE REGION (OUTSIDE OF NE OK) WILL
IMPROVE LATER TONIGHT...WITH THE EXCEPTION OF KMLC WHERE
MVFR CIGS SHOULD PERSIST THROUGH MOST OF THE PERIOD.

PREV DISCUSSION... /ISSUED 408 PM CST SUN FEB 2 2014/

DISCUSSION...
THE WINTER STORM THAT HAS AFFECTED THE AREA TODAY IS STARTING TO
WIND DOWN. SNOW WILL BE ENDING EARLY THIS EVENING WITH AT LEAST
PARTIAL CLEARING EXPECTED IN MOST AREAS OVERNIGHT.

THE NEXT STORM SYSTEM WILL AFFECT THE AREA LATE MONDAY NIGHT AND
TUESDAY. TEMPERATURES WILL BE AT OR BELOW FREEZING AT THE ONSET OF
THE PRECIPITATION BUT MAY WARM ABOVE FREEZING IN SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS DURING THE DAY TUESDAY. THE
TRACK OF THE SYSTEM IS NOT FAVORABLE FOR MUCH IN THE WAY OF SNOW
IN OUR FORECAST AREA AND FREEZING RAIN AND SLEET ARE LIKELY TO BE
THE PREDOMINANT PRECIPITATION TYPES WHERE TEMPERATURES ARE COLD
ENOUGH. THE MID LEVEL DRY SLOT WILL SWEEP ACROSS THE AREA LATE
TUESDAY MORNING AND DRIZZLE OR FREEZING DRIZZLE MAY BECOME THE
PREDOMINANT PRECIPITATION TYPE TUESDAY AFTERNOON. TOTAL WINTRY
PRECIPITATION AMOUNTS LOOK TO REMAIN FAIRLY LIGHT SO THIS LOOKS
LIKE AN ADVISORY TYPE EVENT FOR OUR FORECAST AREA.

A VERY COLD AIRMASS WILL MOVE INTO THE AERA BEHIND THIS SYSTEM FOR
MIDWEEK. BY LATE THIS WEEK INTO THE WEEKEND...THE MODELS DIVERGE
ON THE TIMING AND STRENGTH OF ANY UPPER WAVES THAT MAY AFFECT THE
AREA. THUS WILL BROADBRUSH LOW POPS AND QPF AMOUNTS FOR NOW.

WENT A BIT COLDER THAN GUIDANCE TEMPERATURES OVER THE SNOW COVERED
AREAS MONDAY...WITH THE COLDER GFS MOS PREFERRED FOR TEMPERATURES
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   13  34  29  32 /  10  10  60  90
FSM   19  33  31  34 /  10  10  20  80
MLC   14  34  30  34 /  10  10  50  80
BVO   10  38  27  31 /   0  10  60  90
FYV    9  34  28  32 /  10  10  20  80
BYV   11  34  27  32 /  10  10  20  80
MKO   13  33  29  33 /  10  10  40  90
MIO   10  38  28  32 /  10  10  40  90
F10   13  33  29  33 /  10  10  50  80
HHW   23  37  32  37 /  10  10  50  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Feb 2, 7:46 PM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN FEB 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
745 PM CST SUN FEB 2 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

DISCUSSION...
THE WINTRY PRECIPITATION HAS ENDED ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. ROADS WILL CONTINUE TO BE SLICK AND HAZARDOUS ACROSS MUCH
OF THE AREA TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
WEDNESDAY...DANGEROUS WIND CHILL POTENTIAL.
THURSDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
FRIDAY AND SATURDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
WINTRY PRECIPITATION CHANCES INCREASE AGAIN MONDAY NIGHT THROUGH
TUESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES AND MOVES
THROUGH THE SOUTHERN PLAINS. SNOW...SLEET AND ICE ACCUMULATIONS REMAIN
POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH
RAIN CHANGING OVER TO A MIX OF ICE AND SLEET ACCUMULATIONS OVER
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. THESE CONDITIONS
MAY RESULT IN ADDITIONAL TRAVEL HAZARDS AND POSSIBLE POWER
INTERRUPTIONS. PRECIPITATION TYPES AND AMOUNTS WILL CONTINUE TO
BE REFINED WITH LATEST DATA.

A COLD AIRMASS IS FORECAST TO REMAIN OVER EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH THE UPCOMING WEEK. THIS WILL CREATE
POTENTIAL DANGEROUS WIND CHILLS TUESDAY THROUGH THURSDAY
MORNINGS. TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND ANOTHER
LOW PRESSURE SYSTEM LOOKS TO MOVE INTO THE REGION WITH CHANCES
FOR ANOTHER ROUND OF WINTRY PRECIPITATION.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS AND RESPONDERS SHOULD PREPARE FOR ANOTHER ROUND OF
POTENTIALLY ACTIVE WINTER WEATHER MONDAY NIGHT AND TUESDAY. CLOSELY
MONITOR THE LATEST FORECASTS AND DISCUSSIONS OVER THE NEXT SEVERAL
DAYS AS ADDITIONAL ADVISORIES AND POSSIBLE WARNINGS MAY BE ISSUED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Feb 2, 10:41 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CST SUN FEB 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     SNOW             PEA RIDGE               36.45N 94.11W
02/02/2014  E4.8 INCH        BENTON             AR   PUBLIC

            RELAYED VIA MEDIA

&&

JBM
Local storm report, Feb 2, 11:28 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CST SUN FEB 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     FREEZING RAIN    HUGO                    34.01N 95.51W
02/02/2014  E0.20 INCH       CHOCTAW            OK   LAW ENFORCEMENT

1127 PM     SLEET            CLAYTON                 34.59N 95.35W
02/02/2014  E1.50 INCH       PUSHMATAHA         OK   LAW ENFORCEMENT

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:34 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more44 hr
Feb 3, 4:35 PM CSTWinter Storm WarningTSANowata, Pawnee, Washington20 hr

Nearby

Winter Storm Watches in Oklahoma, 2014Every winter storm watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.